I was struck by lightning while in the Marines in October of 1985. I had an entry/exit wound on my left hand and right foot. A few hours later a had a AV block while at the ER. They monitored my heart for a month and other than being sore I seemed to be OK. Very I began to get very fatigued and depressed. I started getting violent headaches. I was given a CT scan of my brain an EEG and everything was normal. Since 1985, I have seemed to get worse and have been hospitalized twice.
When I was seeing the doctor in the military they only thing she addressed were the headaches, which were diagnosed to be cluster . They didn't address the fatigue and depression. Back then I didn't even know what depression was. When I would complain about sleeping all the time she said maybe it was the . I had blood work and everything was normal.
Over the last 20 some years I still continue to have the of depression and fatigue. Now I am getting pain in my arms and in my groin area.. There seem to be any organic cause for it. I feel tired all the time and there are times when I sleep for days only getting up to go to the bathroom. I don't always feel depressed when I do this. The depression is crippling. I don't feel like doing anything. The pain issue is aggravating the depression. I don't know if I am getting worse or just having a difficult time trying to cope now. Medication has brought some relief but not much. I have frustrated every I have seen. I stick to my regiment and do everything I am told. My current medications are Effexor 300MG QD, Neurotin 400MG TID, Motrin 800MG TID, Verapamil 240MG QHS.
My questions are these:
1. Has anyone had the same injury and having the same or similar symptoms?
2. If so, has your treatment you helped and how much?
2. Does anyone know of new treatments or new medication or medications to help that I could discuss with my doctor?
3. Are there any special clinics that deal with these types of injuries?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?